Advertisement

Journal of Mathematical Sciences

, Volume 226, Issue 4, pp 531–544 | Cite as

On the Semiclassical Analysis of the Ground State Energy of the Dirichlet Pauli Operator in Non-Simply Connected Domains

  • B. HelfferEmail author
  • M. Persson Sundqvist
Article

We consider the Dirichlet Pauli operator in bounded connected domains in the plane, with a semiclassical parameter. We show that the ground state energy of the Pauli operator is exponentially small as the semiclassical parameter tends to zero and estimate the decay rate. This extends our recent results discussing a recent paper by Ekholm–Kovařík–Portmann, including non-simply connected domains.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    B. Helffer and M. Persson Sundqvist, “On the semi-classical analysis of the Dirichlet Pauli operator,” J. Math. Anal. Appl. 449, No. 1, 138–153, (2017).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    T. Ekholm, H. Kovařík, and F. Portmann, “Estimates for the lowest eigenvalue of magnetic Laplacians,” J. Math. Anal. Appl. 439, No. 1, 330–346, (2016).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    B. Helffer, M. Hoffmann-Ostenhof, T. Hoffmann-Ostenhof, and M. Owen, “Nodal sets, multiplicity and superconductivity in non-simply connected domains,” In: Connectivity and Superconductivity, pp. 63–86, Springer, Berlin (2000).Google Scholar
  4. 4.
    A. Pushnitski and G. Rozenblum, “Eigenvalue clusters of the Landau Hamiltonian in the exterior of a compact domain,” Doc. Math. J. 12, 569–586 (2007).MathSciNetzbMATHGoogle Scholar
  5. 5.
    G. D. Raikov, “Spectral asymptotics for the perturbed 2D Pauli operator with oscillating magnetic fields. I. Non-zero mean value of the magnetic field,” Markov Process. Relat. Fields 9, No. 4, 775–794 (2003).MathSciNetzbMATHGoogle Scholar
  6. 6.
    S. Fournais and B. Helffer, Spectral Methods in Surface Superconductivity, Birkhäuser, Basel (2010).zbMATHGoogle Scholar
  7. 7.
    L. Erdös, “Rayleigh-type isoperimetric inequality with a homogeneous magnetic field,” Calc. Var. Partial Differ. Equ. 4, No. 3, 283–292 (1996).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2017

Authors and Affiliations

  1. 1.Université de NantesNantesFrance
  2. 2.Université Paris-SudOrsayFrance
  3. 3.Lund UniversityLundSweden

Personalised recommendations